MAUDE Adverse Event Report: CREGANNA MEDICAL ALSO D.B.A CREGANNA TACTX MEDICAL LOTUS INTRODUCER SET; INTRODUCER CATHETER

CREGANNA MEDICAL ALSO D.B.A CREGANNA TACTX MEDICAL LOTUS INTRODUCER SET; INTRODUCER CATHETER
Model Number H749NTR200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 06/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned for review at the time of this report being completed.The device is not available for investigation and examination.It was therefore not possible to carry out any dimensional, functional, visual or microscopic examination on the device.The physician confirmed that the primary classification as lotus - patient - vessel dissection cannot be determined as the device was not available for review.Following the investigation conclusion, the compliant analysed classification is assigned as lotus - product not returned - complaint unable to confirm.Based on a review of the risk documentation and information available, no updates are required to the risk documentation for the lotus introducer sheath device.There is no indication of a potential processing or design failure associated with this complaint.This complaint has been escalated to the quality management team.A review of the manufacturing documentation for lot# 521464 and all of its subcomponents was completed and found that the device met its material, assembly and product specifications at the time of release to distribution.The review of the router and subsequent sub assembly routers did not highlight any anomalies.As of 08th july 2019, when the review was completed, there was no other complaint associated with lot number 521464, for the as reported primary classification as lotus - patient - vessel dissection.From the information available, there is no evidence present to indicate that the device was not used per the directions for use/product label.Following a review of the risk documentation and information available, no updates are required to the risk documentation for the lotus introducer set device.There is no indication of a potential processing or design failure associated with this complaint.The compliant is reportable.Upon above information, the complaint has been escalated to the quality management team.The probable investigation conclusion code assigned to this complaint is 'known inherent risk of device.The definition of known inherent risk of device is: 'reported adverse event known and documented in the labelling (including both short or long term known complications or adverse reactions)'.There is no evidence of a potential processing, design or use failure associated with this complaint.Based on the above conclusion, no further escalation or corrective action is required at this time.
 
Event or Problem Description
Complaint description received at creganna medical is as follows: event description: it was reported that: upon successful completion of the tavi procedure and during removal of introducer and use of closure devices, complication with femoral (possible dissection) and needed stent inserted to resolve.Addl info: contact method: i was onsite in lab during procedure.Was the problem associated with labeled use? yes.Event resolved? yes.Physician assessment of the relationship of the event to the device: related.Other possible contributing factors to the event: procedure.Does patient have known allergy to stainless steel? no.Does patient have known sensitivity to any drugs? no.Significant past medical history/ patient comorbidities: coronary disease, aortic valve disease.Does patient have a contraindication to anti-platelet or anticoagulation therapy? no.

Brand Name
LOTUS INTRODUCER SET
Common Device Name
INTRODUCER CATHETER
Manufacturer (Section D)
CREGANNA MEDICAL ALSO D.B.A CREGANNA TACTX MEDICAL
parkmore west
galway, H91 V N2T
EI  H91 VN2T
MDR Report Key8820885
Report Number3004193842-2019-00010
Device Sequence Number16945300
Product Code DYB
UDI-Device Identifier05391526210116
UDI-Public(01)05391526210116(17)201118(10)521464
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K140338
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/18/2020
Device Model NumberH749NTR200
Device Catalogue NumberLIS-L
Device Lot Number521464
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2019
Initial Report FDA Received Date07/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;